MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL BLOCK AUGMENT, SIZE 3

ONKOS SURGICAL ELEOS; TIBIAL BLOCK AUGMENT, SIZE 3
Model Number KTAGB315E
Health Effect - Clinical Codes Unspecified Infection (1930); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the infection was unable to be determined.It was reported by the sales representative that the amputation of the patient's limb was the patient's choice and the patient could have opted for a revision surgery to address the infection without amputation.The patient's medical history is unknown.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or sterilization of the implants or a nonconformance.
 
Event or Problem Description
A patient underwent an amputation surgery performed by dr.(b)(6) on (b)(6) 2020 due to an alleged infection of eleos components.Instead of revision, the patient opted for amputation of the limb above the knee.The patient underwent his primary eleos surgery on (b)(6) 2019 where he underwent a revision of a total knee arthroplasty.The following implants were placed during the primary eleos surgery, and were removed during the amputation surgery: a tibial baseplate, two tibial block augments, two cemented stem extensions, a resurfacing femur, a resurfacing femur axial pin, a tibial hinge component, and a tibial poly spacer.

Brand Name
ELEOS
Common Device Name
TIBIAL BLOCK AUGMENT, SIZE 3
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11015941
Report Number3013450937-2020-00183
Device Sequence Number16790758
Product Code KRO
UDI-Device IdentifierB278KTAGB315E0
UDI-PublicB278KTAGB315E0
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2025
Device Model NumberKTAGB315E
Device Catalogue NumberKTAGB315E
Device Lot Number1695435
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR